# SDR CALA2012011600021

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 52,410 hours, 14,322 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK LOCATED AT FLIGHT ATTENDENT STATION AT L2 DOOR DID NOT DEPLOY DURING THE CABIN ALTITUDE WARNING SWITCH FUNCTIONAL TEST.  CHECKED DOOR AND LATCH MECHANISM FOR PROPER OPERATION.  CLEANED LATCHES, REPACKED MASKS REF AMM 35-21-05, OPS CHECK GOOD.
